Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took Primount-N to delay period. No periods after unprotected sex, only blood spots, pregnancy test negative. Reason?

Sir i took Primount-N medicine on 12th Nov and my period was on 13 th nov but medicine worked and i was able to stop the period for 1 day and got the period on 15 th Nov 2012. But on 2nd Dec 2012 i had unprotected sex but he dint ecxaculate inside me but my period dint happen on 15 dec. but i had a feeling of geting period but not happening.Little gel like with blood spot came out two times on 17 th dec.I took home pregnancy test after 15 dec. on 17th dec , 19th dec, 21 dec , 24 dec, 28 dec but all are negative. Doctor told me that due to that Primount-N this thing happend what shoul i do?
Asked On : Mon, 31 Dec 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor